Some Systems of Equations in a Finite Field.
Mathematische Zeitschrift, Tome 100 (1967), pp. 141-145
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
commutative algebra
@article{MZ_1967__100_170804,
author = {A. Duane Porter},
title = {Some {Systems} of {Equations} in a {Finite} {Field.}},
journal = {Mathematische Zeitschrift},
pages = {141--145},
year = {1967},
volume = {100},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__100_170804/}
}
A. Duane Porter. Some Systems of Equations in a Finite Field.. Mathematische Zeitschrift, Tome 100 (1967), pp. 141-145. http://geodesic.mathdoc.fr/item/MZ_1967__100_170804/